Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

BN-paires de type affine et données radicielles

François Bruhat and Jacques Tits

Full-text: Open access

Abstract

[70] Originally published in C. R. Acad. Sci. Paris Sér. A Math. 263 (1966), 598–601. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 203-207.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322925

Digital Object Identifier
doi:10.2140/iig.2018.16.203

Zentralblatt MATH identifier
1405.20042

Citation

Bruhat, François; Tits, Jacques. BN-paires de type affine et données radicielles. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 203--207. doi:10.2140/iig.2018.16.203. https://projecteuclid.org/euclid.iig/1551322925


Export citation